# SDR VNAA2009041500006

- Difficulty date: April 10, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 12,063 hours, 11,673 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Damaged
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE ON RT SIDE OF NOSE IN CMH.  MAINTENANCE INSPECTED AND REPLACED PITOT PROBE, AOA VANE, STATIC WICKS ON LT STABILIZER, AND ELT ANT.  NO OTHER DEFECTS WERE NOTED AFTER CHECKS BY AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
